Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 354267, 9 pages
http://dx.doi.org/10.1155/2013/354267
Research Article

Boundary Galerkin Method of a Skew-Derivative Problem in the Exterior of an Open Arc Based on Chebyshev Polynomials

Wei Sun1,2 and Fuming Ma1

1School of Mathematics, Jilin University, Changchun 130012, China
2Harbin University of Science and Technology, Harbin 150080, China

Received 14 December 2012; Accepted 23 January 2013

Academic Editor: Oleg V. Gendelman

Copyright © 2013 Wei Sun and Fuming Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Sun and Fuming Ma, “Boundary Galerkin Method of a Skew-Derivative Problem in the Exterior of an Open Arc Based on Chebyshev Polynomials,” Mathematical Problems in Engineering, vol. 2013, Article ID 354267, 9 pages, 2013. https://doi.org/10.1155/2013/354267.